Contributions to Diophantine Approximation in Fields of Series.
Monatshefte für Mathematik, Tome 87 (1979), pp. 145-166
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Denominations of Differential Polynomials, Thue-Siegel-Roth Type Theorem, Approximation of Linear Forms, Diophantine Approximation, Algebraic Functions, Solutions of Algebraic Differential Equations, Field of Formal Series
@article{MOMA_1979__87_177910,
author = {Wolfgang M. Schmidt},
title = {Contributions to {Diophantine} {Approximation} in {Fields} of {Series.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {145--166},
year = {1979},
volume = {87},
zbl = {0401.10045},
url = {http://geodesic.mathdoc.fr/item/MOMA_1979__87_177910/}
}
Wolfgang M. Schmidt. Contributions to Diophantine Approximation in Fields of Series.. Monatshefte für Mathematik, Tome 87 (1979), pp. 145-166. http://geodesic.mathdoc.fr/item/MOMA_1979__87_177910/